# SDR DALA2021032601810

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 17,876 hours, 12,020 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4871
- Condition: Inoperative
- Location: Te Flaps
- Part time: 17,872 hours, 12,019 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3775 -MISC/DE- DUE TO FLAPS WON'T EXTEND PAST 10 DEGREES ON APPROACH. CORRECTIVE ACTION: PERFORMED FSEU BITE. FAULT CODE 27-52260 (TE FLAP SNSR R) RECORDED. REPLACED RT FLAP POSITION TRANSMITTER AND FLAP POSITION INDICATOR. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
